MathSciNet Relay Station
MathSciNet bibliographic data
MR2041849 (2005d:93014) 93B05 (35B25 35Q72 74K10 74M05 93C20)
Moreles, Miguel Angel Exact controllability and perturbation analysis for elastic beams. Appl. Math. Optim. 49 (2004), no. 3, 201–216.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement